How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Uzair Your Own Question
Dr Uzair
Dr Uzair, Doctor
Category: Medical
Satisfied Customers: 8289
Experience:  MBBS, FCPS (R) General Surgery. Years of experience in Emergency Medicine.
27273415
Type Your Medical Question Here...
Dr Uzair is online now

I was using the pill Yasmin 13 years, I was advised

Resolved Question:

I was using the pill Yasmin for around 13 years, I was advised to change to Levest last month. After my first month using the new pill my period is not as it has always been. Instead of a normal flow which should of started 2 days ago I am just having a short brown blood flow each day. Can you please advise me, is there a problem? I am feeling the same as if I am having my normal flow.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Uzair replied 1 year ago.
Hi and thanks for the query.After starting Levest, there is a tendency in most women to have menstrual irregularities, this is something that is anticipated. You should give yourself time equal to at least 2 menstrual cycles to adjust to the new hormones.Spotting and dark brown discharge are tolerated as normal adjustment to the hormones however, if there is any severe bleeding then you should consult your doctor. Hope this helps.Please do leave a positive rating for the service by clicking on the stars on top of the screen.Regards.
Customer: replied 1 year ago.
Thank you so much for your option, I was getting very worried when I was seeing no red blood after 2 days.
Expert:  Dr Uzair replied 1 year ago.
Rest assured. And its a pleasure.Please do leave a positive rating for the service by clicking on the stars on top of the screen.Regards.
Dr Uzair and 3 other Medical Specialists are ready to help you
Customer: replied 1 year ago.
I will do!Regards